Invariant of a binary form: Difference between revisions

Content deleted Content added
Line 26:
*{{Citation | last1=Hilbert | first1=David | author1-link=David Hilbert | url=http://books.google.com/books?isbn=0521449030|title=Theory of algebraic invariants | origyear=1897 | publisher=[[Cambridge University Press]] | isbn=978-0-521-44457-6 | id={{MR|1266168}} | year=1993}}
*{{Citation | last1=Shioda | first1=Tetsuji | title=On the graded ring of invariants of binary octavics | url=http://www.jstor.org/stable/2373415 | id={{MR|0220738}} | year=1967 | journal=[[American Journal of Mathematics]] | issn=0002-9327 | volume=89 | pages=1022–1046}}
*{{Citation | last1=Sylvester | first1=J. J. | author1-link=J. J. Sylvester | last2=Franklin | first2=F. | title=Tables of the Generating Functions and Groundforms for the Binary Quantics of the First Ten Orders | url=http://dx.doi.org/10.2307/2369240 | doi=10.2307/2369240 | id={{MR|1505222}} | year=1879 | journal=[[American Journal of Mathematics]] | issn=0002-9327 | volume=2 | issue=3 | pages=223–251}}
 
[[Category:invariant theory]]